# SDR HALA2009012700035

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 23,069 hours, 4,440 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Condition: Damaged
- Location: Exciter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILS TO START.  APU FAULT.   T/S APU PER FIM 49 -11-00 BITE MSG APU NO LIGHT OFF.  REMOVED/REPLACED IGNITER PLUG PER AMM 49-41-02.  CONDITION SAME.  REMOVED AND REPLACED IGNITION LEAD PER AMM 49-41-04.  CONDITION SAME.  REMOVED AND REPLACED EXCITER BOX PER AMM 49-41-03.  APU OPS CK NORMAL.
